# SDR SWAA2021051306514

- Difficulty date: January 28, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 47,671 hours, 28,453 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VERTICAL STABILIZER AFT FUSELAGE SKATE ANGLE DAMAGED / KNIFE EDGED IN MULTIPLE AREAS ALONG THE ENTIRE LENGTH OF SKATE ANGLE / REMOVED AND REPLACED CLOSURE ANGLE PER SRM 51-40-02.
